# SDR DALA2025102707882

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 HORIZONTAL STABILIZER CENTER SECTION TORQUE BOX UPPER SURFACE CORROSION FROM AFT EDGE 19 INCH AND RH EDGE 23 INCH. CORRECTIVE ACTION: REPAIRED AS PER ER/A 629738-14 (1273891)
